The Michigan Mathematical Journal

On isometric isomorphisms of the Bloch space on the unit ball of ${\bf C}^n$.

Steven G. Krantz and Daowei Ma

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 36, Issue 2 (1989), 173-180.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003940

Digital Object Identifier
doi:10.1307/mmj/1029003940

Mathematical Reviews number (MathSciNet)
MR1000521

Zentralblatt MATH identifier
0687.32022

Subjects
Primary: 32E25
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Krantz, Steven G.; Ma, Daowei. On isometric isomorphisms of the Bloch space on the unit ball of ${\bf C}^n$. Michigan Math. J. 36 (1989), no. 2, 173--180. doi:10.1307/mmj/1029003940. https://projecteuclid.org/euclid.mmj/1029003940


Export citation